Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had loop diathermy followed by bleeding. Have itchiness and pain in groin. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
hi there, i had a loop diathermy just over two weeks ago and yesterday had really heavy bleeding unlike any period i have ever had, it has eased off today but today it feels quite itchy and i am having slight shooting pains in my groin. i think the bleeding is normal as it seems that a heavier bleed can occur. however is the itching normal? a sign it is healing or not?
many thanks.
Posted Wed, 18 Sep 2013 in Women's Health
Answered by Dr. Kulsoom Qureshi 37 minutes later
Brief Answer:
This is normal post-operative course.

Detailed Answer:
Thanks for writing your problem to us.
Bleeding after loop diathermy is a common side effect. Similarly, the pain & irritation also follow this procedure.
So, as the bleeding has settled now, you should be much relaxed. You may take paracetamol to relieve pain, if there is no known allergy.
This bleeding may follow copious vaginal discharge. You should be mentally prepared for that.
You will be welcomed here with any follow up question you have.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor